# SDR UALA2010112204296

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,363 hours, 12,488 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 397505
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG PRV LIGHT MOMENTARILY ON TAKEOFF ROLL AND TWICE IN DESCENT WITH REDUCED POWER.  REPLACED RT ENG PRV AS PER MM.  ALL OPS AND IND NORMAL.  PROBLEM RECURRED ON NEXT SEGMENT.  REPLACED PRV NR 2 ENGINE IAW AMM.  RAN ENGINE FOUND LIGHT FOR ENGINE STILL FLICKERS AFTER 55 N1.  REMOVED AND REPLACED RIGHT ENG BLEED AIR CONTROL CARD ASSY AS PER MM, PERFORMED ENG RUN, OPS CHECKED GOOD.
